# SDR 2003UALA00052

- Difficulty date: January 13, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 43,340 hours, 23,443 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 294 THROUGH 342, RBL 52, RIGHT CREASE BEAM ANGLE CORRODED.   MAJOR REPAIR ACCOMPLISHED. TRANSFERED HOLES ONTO NEW CREASE BEAM. INSTALLED NEW CREASE BEAM.
